Dear 43 Things Users,

10 years after introducing 43 Things to the world, we have decided we have met our last goal: completing the incredible experience that has been 43 Things. Please join us in giving one last cheer to all the folks who have shared their goals with the world, as well as all the people who have worked at The Robot Co-op to build this incredible website. We won a Webby Award, published a book, and brought happiness to a lot of people.

Starting today, 43 Things users can export their goals and entries from the site. Starting August 15, we will make the site “read only”. 43 Things users will still be able to view the site and export their content, but we won’t be taking any new content from users. We hope to leave the site up for folks to see and download their content until the end of the year. Ending on New Year’s Eve takes us full circle.

It has been a long ride (one of our original goals was to "build a company that lasts at least 2 years” - we beat that one!) While we wish the site could live on, it has suffered from a number of challenges - changes in how people use the site, the advertising industry, and how search engines view the site. We wish the outcome was different – but we’ve always been realistic about when our goals are met and when they aren't.

As of today, you will be able to download your goals and entries. See more about that on the FAQ page. Thanks for 10 great years of goal-setting and achieving.

- The Robots.

Export My Content
FAQ

ugogrl in New York City is doing 13 things including…

Take Paxil for 3 months

3 cheers

 

ugogrl has written 6 entries about this goal

Yesterday was...

my last day of the meds.
My overall experience was positive.
The one con was GI upset. My stomach never felt 100% while on the meds.

I only took a 12.5 mg pill daily. I’ve heard that many patients experienced terrible side effects after discontinuing Paxil. Because my dosage was so low I don’t think I need to worry about this but I’ll pay attention to any I experience.



5 weeks today

I’m not sure how it’s going actually.
Still the meds make me groggy and upset my stomach.
My attitude seems slightly the same toward life but somewhat changing so that I don’t tend to fixate on minor/insignificant details.

I’ll continue on…



Realizing the meds are making

me sleepy



Day 8

Still a bit nauseous. No headaches since day 1. Otherwise feeling pretty good.



Day 4 & 5

My stomach is still feeling slightly off but nothing I can’t handle.
Had a rush of elation today which is a good thing but odd for me. I can’t see how the meds could work that quickly so maybe it’s all in my head.



I'm on Day 3 of the medication

Side effects:

Day 1: A terrible vertex headache
Day 2: Stomach discomfort
Day 3: Stomach discomfort

I’m hoping that my body will adjust to the meds and the discomfort will wear off.



ugogrl has gotten 3 cheers on this goal.

 

I want to:
43 Things Login